Join the 'Enhancer' group to help and get support from people like you.
We found 10 questions associated with the 'Enhancer' topic.
Posted 8 Oct 2015 by • 0 answers
No ED but looking for a little enhancer. I'm 32 and a little overweight but have no heart or BP problems. A buddy gave me a few 20 mg tadalafil that he says bring you to 100% from the 75% you can naturally be at. My question is should I try one ahead of time to see its effects on me? I ...
Posted 15 Aug 2015 by • 0 answers
Addium is supposed to be a memory and Brain Function enhancer! Also claims to give you endless energy! I just want to know if anyone has tried Addium and what their thoughts were!
My sister was recently prescribed Remeron primarily for an appetite enhancer as well as Depression.?
Posted 20 Nov 2014 by • 4 answers
... She is on 7.5 mg's at night. Is it common to prescribe Remeron to increase appetite AND Depression? Does Remeron increase appetite? Thank you in advance
Posted 3 Dec 2014 by • 1 answer
Posted 16 Mar 2011 by • 4 answers
I have been taking Zoloft for years and swear by it—at least for depression and self-esteem enhancer. Unfortunately when I increase the dosage to 200mg's, I loose all sex drive and even feelings of intimate emotion, which is very frustrating. The only other antidepressant that I can ...
Posted 5 May 2014 by • 1 answer
Is it really helpfull to boost your memory? Which is the best medicine for cognitive enahancer , I want to improve my working memory and concentration and my numerical ability?
Posted 27 Jul 2011 by • 2 answers
Hi, i have been taking proscar for about 3 years now with excellent results for my hairloss, although i have a very low sex drive, loss of erection and libido, i was wondering is it safe to take viagra or any other libido enhancers with proscar. i dont want to stop taking proscar as i will most ...
Posted 26 Mar 2012 by • 1 answer
Posted 16 May 2011 by • 1 answer
It is not avaible in the U.S. It is made by a French company.It is said that it is safe and treat all kind of anxiaties beside depression..
Posted 25 Dec 2010 by • 1 answer